# SDR CALA2014062500812

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 47,397 hours, 17,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 500C RT CRACKED AT INBD RIVET ATTACHING THE BRACKET TO THE FRAME BETWEEN STRINGER 8R - 9R.  REMOVED BRACKET AT FRAME 500C RT BETWEEN STRINGER 8R - 9R IAW SRM 51-40-02 TO GAIN ACCESS TO REPAIR.  CUT OUT CRACK AT TWO FASTENERS AT FRAME 500C BETWEEN STRINGER 8R - 9R IAW EA 5310 -04716 REV G.  PERFORMED HFEC INSPECTION ON CUT OUT FRAME 500C RT FOUND NO CRACKS, INCREASED THE CUT OUT BY 0.004 INCHES AS AN INSURANCE.
